Alert archive / California / Frost Advisories in 2015
Frost Advisory 12, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 1, 2015, 7:27 AM PDT. It took effect at Apr 2, 2015, 3:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2015, 7:27 AM PDT (14:27 UTC)
- In effect from
- Apr 2, 2015, 3:00 AM PDT
- Expired
- Apr 2, 2015, 7:53 AM PDT
- In force
- 5 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
359 WWUS76 KEKA 011427 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 727 AM PDT WED APR 1 2015 CAZ002-020300- /O.CAN.KEKA.FR.Y.0011.000000T0000Z-150401T1500Z/ /O.NEW.KEKA.FR.Y.0012.150402T1000Z-150402T1500Z/ MENDOCINO COAST- 727 AM PDT WED APR 1 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY. THE FROST ADVISORY HAS BEEN CANCELLED. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...ANDERSON VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ076-020300- /O.CAN.KEKA.FR.Y.0011.000000T0000Z-150401T1500Z/ /O.NEW.KEKA.FZ.A.0002.150402T1000Z-150402T1500Z/ MENDOCINO INTERIOR- 727 AM PDT WED APR 1 2015 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. THE FROST ADVISORY HAS BEEN CANCELLED. * LOW TEMPERATURES...LOWER 30S. * LOCATIONS INCLUDE...WILLITS...BROOKTRAILS...COVELO...DOS RIOS...LAYTONVILLE...AND POTTER VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ003-020300- /O.NEW.KEKA.FR.Y.0012.150402T1000Z-150402T1500Z/ NORTH COAST INTERIOR- 727 AM PDT WED APR 1 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...GASQUET...ORLEANS AND GABERVILLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
525 WWUS76 KEKA 012225 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 325 PM PDT WED APR 1 2015 CAZ076-021130- /O.UPG.KEKA.FZ.A.0002.150402T1000Z-150402T1500Z/ /O.NEW.KEKA.FZ.W.0003.150402T1000Z-150402T1500Z/ MENDOCINO INTERIOR- 325 PM PDT WED APR 1 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES...LOWER 30S. * LOCATIONS INCLUDE...WILLITS...BROOKTRAILS...COVELO...DOS RIOS...LAYTONVILLE...AND POTTER VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002-003-021130- /O.CON.KEKA.FR.Y.0012.150402T1000Z-150402T1500Z/ MENDOCINO COAST-NORTH COAST INTERIOR- 325 PM PDT WED APR 1 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY... * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...GASQUET...ORLEANS...GABERVILLE AND ANDERSON VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
570 WWUS76 KEKA 020718 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1218 AM PDT THU APR 2 2015 CAZ076-021500- /O.CON.KEKA.FZ.W.0003.150402T1000Z-150402T1500Z/ MENDOCINO INTERIOR- 1218 AM PDT THU APR 2 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT THIS MORNING... * LOW TEMPERATURES...LOWER 30S. * LOCATIONS INCLUDE...WILLITS...BROOKTRAILS...COVELO...DOS RIOS...LAYTONVILLE...AND POTTER VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ002-003-021500- /O.CON.KEKA.FR.Y.0012.150402T1000Z-150402T1500Z/ MENDOCINO COAST-NORTH COAST INTERIOR- 1218 AM PDT THU APR 2 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT THIS MORNING... * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...GASQUET...ORLEANS...GABERVILLE AND ANDERSON VALLEY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
034 WWUS76 KEKA 021453 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 753 AM PDT THU APR 2 2015 CAZ076-021600- /O.CAN.KEKA.FZ.W.0003.000000T0000Z-150402T1500Z/ MENDOCINO INTERIOR- 753 AM PDT THU APR 2 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE FREEZE WARNING. $$ CAZ002-003-021600- /O.CAN.KEKA.FR.Y.0012.000000T0000Z-150402T1500Z/ MENDOCINO COAST-NORTH COAST INTERIOR- 753 AM PDT THU APR 2 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 1, 4:24 AM PDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 1, 4:24 AM PDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
424 AM PDT WED APR 1 2015
.SYNOPSIS...A COOLER AIR MASS WILL PERSIST ACROSS THE REGION
THROUGH THURSDAY. FROST IS POSSIBLE IN THE INTERIOR VALLEYS THE
NEXT FEW MORNINGS. A COLD FRONT WILL MOVE THROUGH THE NORTH WEST
CALIFORNIA SATURDAY.
&&
.DISCUSSION...A FROST ADVISORY IS IN EFFECT THROUGH 8 AM THIS
MORNING FOR THE MENDOCINO COAST AND MENDOCINO INTERIOR (ZONES 2
AND 76) AS A COOLER AIR MASS HAS INFILTRATED INTO THE REGION
ALLOWING TEMPERATURES TO DECREASE. HOWEVER THE LOWER TEMPERATURES
WILL BE CONFINED TO A FEW COLD SPOTS IN THE ANDERSON VALLEY. FROST
WILL ALSO BE POSSIBLE ACROSS PORTIONS OF INTERIOR HUMBOLDT AND
DEL NORTE COUNTIES. A HIGH PRESSURE RIDGE WILL INCREASE NORTHERLY
WINDS ACROSS THE REGION TONIGHT WHICH WILL PRODUCE DRIER
CONDITIONS ACROSS THE REGION. TEMPERATURES WILL DECREASE TO THE
LOW TO MID 30'S TONIGHT AND THURSDAY MORNING. THEREFORE A FROST
ADVISORY IS LIKELY EARLY THURSDAY MORNING FOR MENDOCINO COUNTY.
TEMPERATURES WILL REMAIN COOL FRIDAY MORNING. RAIN CHANCES
INCREASE THIS WEEKEND AS A COLD FRONT MOVES THROUGH THE AREA. THE
FRONT WILL MOVE THROUGH THE AREA SATURDAY FOLLOWED BY A LOW
PRESSURE TROUGH SUNDAY NIGHT INTO MONDAY MORNING. THE LOW PRESSURE
TROUGH WILL MAINTAIN A CHANCE FRO RAIN ACROSS THE AREA AT TIMES
MONDAY AND TUESDAY.
&&
.AVIATION...MOSTLY VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HRS.
SOME SHOWER ACTIVITY IS FORECAST TO DEVELOP OVER THE MOUNTAINS E OF
KCEC THIS AFTERNOON...PERHAPS MOVING S BEFORE DIMINISHING. THIS
ACTIVITY SHOULD STAY E OF THE 2 AIRPORTS...BUT WILL LIKELY CONTINUE
VCSH. NW WINDS SHOULD INCREASE DURING THE AFTERNOON AT ALL TAF
SITES...WITH GUSTS OVER 20 KTS. /SEC
&&
.MARINE...AFTER A BRIEF LULL IN WINDS...NORTHERLIES WILL INCREASE
AGAIN BY THIS AFTERNOON AND GUSTS TO GALE FORCE ARE EXPECTED TO
SPREAD ACROSS THE S OFFSHORE WATERS. A GALE WARNING CONTINUES IN
THIS AREA UNTIL AFTER MIDNIGHT. WINDS ARE EXPECTED TO GRADUALLY EASE
LATE TONIGHT AND FRI...BUT REMAIN ELEVATED OVER THE S OUTER WATERS
INTO THE FIRST HALF OF THE WEEKEND. THE WNW WAVE TRAIN CURRENTLY
AROUND 8 FT AT 13 SECONDS WILL SLOWLY DECAY BEFORE ANOTHER TRAIN
ARRIVES LATER IN THE WEEK. THIS WILL HELP MAINTAIN AN ELEVATED SEA
STATE THROUGH THE WEEK. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR CAZ002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING FROM 1 PM THIS AFTERNOON TO 1 AM PDT THURSDAY FOR
PZZ455.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM PDT
THURSDAY FOR PZZ450.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 3 PM PDT FRIDAY
FOR PZZ470.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 3 AM PDT THURSDAY FOR
PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 1, 4:14 AM PDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 414 AM PDT WED APR 1 2015 CAZ001-003-004-021115- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 414 AM PDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-076-021115- MENDOCINO COAST-MENDOCINO INTERIOR- 414 AM PDT WED APR 1 2015 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FROST ADVISORY MAY BE NECESSARY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:27 AM PDT | Freeze Watch | EKA | 8 hr | |
| Apr 1, 3:25 PM PDT | Freeze Warning | EKA | 16 hr |
Nearby
Frost Advisories in California, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.